# SDR HEEA0011183

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- Engine: Ge CT72A
- System (JASC): 7100 · Powerplant System
- Part: Yellow Electrica
- Part number: 6038T53P01
- Condition: Malfunction
- Location: Power Plant
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOT ALLOWING ECU TO WORK PROPERLY.
